# SDR DXTA2013020605276

- Difficulty date: January 29, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 6,144 hours, 4,219 cycles
- Engine: Pwc PW306C
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 99144359
- Part serial: 230
- Condition: Burned
- Location: Rt Engine
- Part time: 238 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STREAM OF WHITE SMOKE WAS SEEN EMANATING FROM UNDERSIDE OF RT ENGINE AFTER START.  NO FIRE INDICATION.  R & R RT ALTERNATOR IAW MM 24-20-10 ALTERNATOR OPS CHECK GOOD. FOUND ALTERNATOR WINDINGS BURNED.  REMOVED RT ALTERNATOR, INSTALLED ALTERNATOR IAW MM 24-20-10. ALTERNATOR OPS CHECKED GOOD.
